# SDR N6WA2022051902

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N546GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10269
- Aircraft time: 32,548 hours, 22,901 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM NRWO -185 BELLY AFT FAIRING BOTTOM ATTACH ANGLE IS CORRODED AT FS939. REMOVED AND INSTALLED NEW FAIRING BOTTOM ATTACHING ANGLE IAW CRJ SRM 51-42-06
